MathSciNet Relay Station
MathSciNet bibliographic data
MR971039 (90b:60097) 60J27 (82A41 82A68)
Sokal, Alan D.; Thomas, Lawrence E. Absence of mass gap for a class of stochastic contour models. New directions in statistical mechanics (Santa Barbara, CA, 1987). J. Statist. Phys. 51 (1988), no. 5-6, 907–947.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement